Download this article
 Download this article For screen
For printing
Recent Issues

Volume 23
Issue 6, 2415–2924
Issue 5, 1935–2414
Issue 4, 1463–1934
Issue 3, 963–1462
Issue 2, 509–962
Issue 1, 1–508

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
On the functoriality of $\mathfrak{sl}_{2}$ tangle homology

Anna Beliakova, Matthew Hogancamp, Krzysztof K Putyra and Stephan M Wehrli

Algebraic & Geometric Topology 23 (2023) 1303ÔÇô1361
Abstract

We construct an explicit equivalence between the (bi)category of 𝔤𝔩2 webs and foams and the Bar-Natan (bi)category of Temperley–Lieb diagrams and cobordisms. With this equivalence we can fix functoriality of every link homology theory that factors through the Bar-Natan category. To achieve this, we define web versions of arc algebras and their quasihereditary covers, which provide strictly functorial tangle homologies. Furthermore, we construct explicit isomorphisms between these algebras and the original ones based on Temperley–Lieb cup diagrams. The immediate application is a strictly functorial version of the Beliakova–Putyra–Wehrli quantization of the annular link homology.

Keywords
Khovanov homology, tangle homology, web, foam
Mathematical Subject Classification
Primary: 57K18
Secondary: 18N25
References
Publication
Received: 15 February 2021
Revised: 4 August 2021
Accepted: 14 September 2021
Published: 6 June 2023
Authors
Anna Beliakova
Institut f├╝r Mathematik
Universit├Ąt Z├╝rich
Z├╝rich
Switzerland
Matthew Hogancamp
Department of Mathematics
Northeastern University
Boston, MA
United States
Krzysztof K Putyra
Institute for Theoretical Studies
ETH Z├╝rich
Z├╝rich
Switzerland
Stephan M Wehrli
Mathematics Department
Syracuse University
Syracuse, NY
United States

Open Access made possible by participating institutions via Subscribe to Open.